| Catalog Number |
109.325 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
07/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
Event or Problem Description
(b)(4) ¿ the dentist reported that 6 years after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, the patient presented bone type iii.